Addiction: Substance Abuse Community
Quitting hydrocodone and stomach pain
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Quitting hydrocodone and stomach pain

My name is Eddie and i hope i can find people here that have gone through what i am going through right now. I will try to keep it short....

I hurt my back (bulging disc) in 2003 which gave me a lot of pain in my legs, i  was put on hydrocodone 10mg 6-8 a day for almost 2 years, after which time my body became accustom to the meds and rendered them ineffective. I was then given methadone for a short time to try and help me quit, which i did about a year and a half ago. Since i stop taking the medication all together i have had stomach pain almost everyday, at times excruciating. I saw a  gastroenterologist and it was his opinion that the stomach pain i have now is the result of taking the hydrocodone for so long. Has anyone else been through this? Or heard of this? Please help
Related Discussions
3 Comments Post a Comment
Blank
Avatar_n_tn
the opiates slow down our intestinal tract operations.  Once we stop the drug, our bodies try to adjust and speed it up.  Thats all I can figure is going on.  But if you are ona different opiate I am not sure what the deal is.  Duchess is very knowledgeable about these things.  She would probably know.
Blank
Avatar_n_tn
No, i am not on anything anymore. I quit them all together about 1 year and a half ago, that's when the stomach problems started. Who is Duchess? How might i contact them? Thank you for fast reply!
Blank
Avatar_n_tn
tylenol in vast amounts, can cause stomache probs...
i would if it doesnt stop..go to the dr and have it checked..tylenol can cause stomach erosion..kinda why even tho i let myself have the **** way overloaded for yrs and yrs..i won't let my kids..silly huh..anyway..
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
4522800_tn?1405696702
Blank
VICourageous
ID
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_f_tn
Blank
msdelight
Bangor, ME
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
3092482_tn?1412261602
Blank
weaver71
Other